MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION - ROSWELL ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE

BOSTON SCIENTIFIC CORPORATION - ROSWELL ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE
Model Number CMCV-124-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Unspecified Immune System Problem (4435)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the elupro antibiotic-eluting bioenvelope device history record was completed resulting in no quality issues identified during processing of the lot.It is noted that per the instructions for use (ifu - art20837 rev.A, ifu elupro antibiotic-eluting bioenvelope) provided with the finished elupro device, "infection" and "allergic reaction or hypersensitivity to ecm, antibiotic(s) or suture" is listed within the potential complications associated with device usage.Infection and allergic reaction are known complications with the implant of a cardiac implantable device for cardiac surgical procedure.It should be noted that irrisept is not listed in the ifu as a recommended hydration solution.The information provided by the clinical site implies that there was a possible allergic reaction possibly caused by the elupro device, and that the infection was probably related to the cardiac surgical procedure; therefore it cannot be determined if the device alone was the cause of the adverse event(s).No other details are available, should any additonal information be received a follow up report will be filed.
 
Event or Problem Description
A 75-year-old male patient was implanted with an elupro device (cmcv-124-lrg, large, m25g1163) on (b)(6) 2025 with a biotronik acticor 7 vr-t dx icd by the implanting physician.This patient is subject (b)(6) enrolled in the post-market clinical study, elupro antibiotic-eluting bioenvelope registry study.A combination of saline and irrisept were utilized to rehydrate the device for 35 seconds.Use of irrisept as a hydration solution was noted.No concerns or complaints were noted during or after the completion of the implantation procedure.On (b)(6) 2025, the patient was reported to have a possible infection which was reported as probably related to the procedure; and a possible allergic reaction which was noted as possibly related to the elupro device.The patient was prescribed 100mg of doxycycline.The infection has not yet been confirmed, and the event in the clinical report is listed as ongoing.
 
Additional Manufacturer Narrative
Additional information received from site 06apr2026 requiring follow-up and correction: b5: on (b)(6) 2025, the patient presented at wound check visit, erythema was noted and 100mg (x 10 days) prescribed due to concern for possible infection versus allergic reaction.On (b)(6) 2025, patient returned for follow-up, at which time no signs of possible infection were present.Event was updated to be resolved without sequelae.H6 (e): added erythema to health effects.

Brand Name
ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE
Common Device Name
CANGAROO RM ANTIBACTERIAL ENVELOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION - ROSWELL
1100 old ellis rd.
ste. 1200
roswell GA 30076
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION - ROSWELL
1100 old ellis rd.
ste. 1200
roswell GA 30076
Manufacturer Contact
courtney payne
1100 old ellis rd.
ste. 1200
roswell, GA 30076
8882721001
MDR Report Key24780597
Report Number3005619880-2026-50002
Device Sequence Number12295465
Product Code FTM
UDI-Device Identifier00859389005348
UDI-Public00859389005348
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Model NumberCMCV-124-LRG
Device Lot NumberM25G1163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight85 KG
Patient EthnicityNon Hispanic
Patient RaceWhite